# SDR CA960826008

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 208325024
- Condition: Bearing Failed
- Location: #4 Engine
- Part time: 7,249 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) #4 ENGINE FULL FLOW CHIP DETECTOR (FFCD) CONTAMINATED WITH METAL CHIPS, CONDITION 3. ALL OTHER CHIP DETECTORS INSPECTED AND HEAVY METAL CONTAMINATION FOUND IN THE FFCD AND AGB CHIP DETECTORS. ANALYSIS OF METAL REVEALED AMS6440 BEARING MATERIAL. ACCESSORY GEARBOX AND OIL PUMP REPLACED.
